MathSciNet Relay Station
MathSciNet bibliographic data
MR2371379 14G22
Ducros, Antoine Variation de la dimension relative en géométrie analytique $p$-adique. (French) [Variation of relative dimension in $p$-adic analytic geometry] Compos. Math. 143 (2007), no. 6, 1511–1532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement